Research ArticleOpen accessIn the abstractProperties of Absolute Stability in the Presence of Time LagsM. De la Sen, J. L. Malaina, A. Gallego, J. C. SotoAmerican Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,569 accessesView PDFCite
32 articles for “Nonlinearity”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractProgramming of the Generalized Nonlinear Paraxial Equation for the Formation of Solitons with MathematicaFrederick Osman, Robert BeechAmerican Journal of Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2004 · 6,784 accessesView PDFCite